# SDR ASOA2014122611980

- Difficulty date: December 2, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY  FRAME BS 605 BETWEEN STRINGERS 22L - 26R CORRODED.  FOUND TO BE OUT OF LIMITS IAW TEMP REV 53-27, SRM 53-00-00-01.  REMOVED AND REPLACED THE FRAME  IAW SRM 51-40-11, SRM 51-42-06,  SRM 51-42-21, SRM 51-77-00-00, AND TR 51-32.
